Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Experiencing cramp like pains in lower abdominal area during ejaculation. Suggest?

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
I'm experiencing cramp like pains in lower abdominal area during ejackualation.
Posted Mon, 7 Oct 2013 in Men Sexual Problems
Answered by Dr. Nsah Bernard 51 minutes later
Brief Answer:
You could be suffering from prostate disorder

Detailed Answer:

Thanks for posting on XXXXXXX

If you are experiencing some pain when you are ejaculating then it might be coming from your prostate gland (gland responsible for semens production). If you have a disorder such as prostatitis (inflammation/infection of the prostate) or prostate hypertrophy then you could experience some pain during ejaculation.
Other conditions such as urinary tract infections (cystitis, ureteritis, urethritis etc) could result to lower abdominal pain when voiding or ejaculating.
Less likely you may be suffering from a psychological problem.
To find the cause of painful ejaculation, a semen sample and urine sample taken after ejaculation (post ejaculation urine analysis) may be taken. A urethral swab may be taken to see if there is any infection, such as a sexually transmitted infection. All physical causes that could be responsible for this need to be ruled out and if none is found, then some behavioral techniques to relax the muscles of the pelvic area need to be applied.
When the cause is prostatitis the use of medications such as ‘alpha blockers’, muscle relaxants, analgesics, and some anti-inflammatory drugs may help. Specific antiviral and antibiotic medications can be given if the cause of painful ejaculation is due to an infection. You will require a script for this.

Hope this helps and wish you the best.
Dr. Nsah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor